MathSciNet Relay Station
MathSciNet bibliographic data
MR1127762 60J65 (60F17)
Rémillard, Bruno; Dawson, Donald A. A limit theorem for Brownian motion in a random scenery. Canad. Math. Bull. 34 (1991), no. 3, 385–391.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement